# SDR N6WA2013011605

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 21,457 hours, 15,097 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT INDICATION INTERMITTENT ON GROUND.  PERFORMED OP'S CHECK OF EMERGENCY DOOR SYS IAW AMM 52-21-00.  NO MESSAGES NOTED A THIS TIME.
